Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: W.Suggs/Lithium

Posted by W. Suggs on June 27, 1999, at 13:00:01

In reply to W.Suggs/Lithium, posted by Jane on June 27, 1999, at 6:32:08

Hello Jane,

Since the Lithium was under the starting dose, my Dr. said that blood work was not necessary. I never tried Depakote, so I cannot be of help there. And yes, they are similar medications. During the first week or so, I did experience some headaches (daytime). They went away and never returned. Sometimes you just have to tough it out and see if it works. If you go this route, you may never experience headaches as a side effect, you just never know. I did try increasing the Lithium for more pain relief. This only resulted in fatigue that was hard to deal with and no noticed pain relief. I take Wellbutrin SR 300 mg / day, and Neurontin 900 mg / day. I have been diagnosed with Dysthymia and I also have a unusual neurological pain in my ear. The Neurontin has been successful in dealing with this, however, it sounds like your headaches are of a different origin.

I would highly recommend to try the Lithium and see if it helps. Give it a month or so to determine if it is helpful. With any med, just stick with it to see if it will work.

Also, I would suggest using a search engine (, my favorite) and type in , ex. "antidepressant augmentation with Lithium" etc...

They are using so many different meds to augment.

Best of luck-

W. Suggs




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:W. Suggs thread:7769